MathSciNet Relay Station
MathSciNet bibliographic data
MR2113921 46B20 (46G05)
Azagra, Daniel; Fry, Robb; Montesinos, Alejandro Perturbed smooth Lipschitz extensions of uniformly continuous functions on Banach spaces. Proc. Amer. Math. Soc. 133 (2005), no. 3, 727–734.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement